Miami Attorney: Gadolinium Used in MRIs Can Cause Toxic Side Effects

Attorney John H. "Jack" Hickey

Attorney John H. “Jack” Hickey

Gadolinium can cause symptoms such as pain in the joints, hair loss, skin lesions, tinnitus, muscle weakness, balance problems, and cognitive issues.

The people with reactions, which tend to be a pretty significant percentage, the reactions can be pretty significant and they can last a lifetime. ”

— Attorney Jack Hickey

MIAMI, FLORIDA, USA, March 5, 2019 /EINPresswire.com/ — MRI patients have reported suffering from severe and sometimes permanent side effects after being injected with a substance that makes their results easier to read.

Gadolinium is a metallic substance used in contrast dyes, and many patients who undergo MRIs are injected with the substance. When gadolinium fails to leave the patient’s system, it causes symptoms such as pain in the joints, hair loss, skin lesions, tinnitus, muscle weakness, balance problems, and cognitive issues. The FDA issued a warning about gadolinium in 2017, but the problems still persist.

John H. “Jack” Hickey is an injury attorney based in Miami. In a video interview with AskTheLawyers.com™, he explained that not everyone has a reaction to gadolinium. However:

“The people with reactions, which tend to be a pretty significant percentage, the reactions can be pretty significant and they can last a lifetime,” he said. “A majority of these symptoms last anywhere from two months to six years.”

Hickey explained that pharmaceutical companies might try to deny that the material is toxic because the symptoms are so widespread. He said that the symptoms actually make sense when you consider what’s happening with the material.

“You’re injecting this rare earth mineral into the bloodstream, so It’s going everywhere in the body,” he said. “It’s potentially going to affect any and every system in the body, so it’s not surprising the symptoms are so far-reaching.”

He recommends that if you have a liver condition, systemic neurological condition, or any kind of autoimmune disease, make sure your doctor knows about it before you undergo an MRI.

If you’ve had an MRI before June of 2018 and wonder if gadolinium is causing your current symptoms, call your doctor and ask for a copy of your radiology report. If your report says that you had an MRI with contrast, then you should call an attorney.

Jack Hickey is an injury attorney based in Miami, Florida with over 30 years of experience. He is Board Certified in Civil Trial law by the Florida Bar and the National Board of Trial Advocacy. He is a Past President of the Dade County Bar Association (DCBA). He is also a member of The Florida Bar Board of Governors.

Contact Jack Hickey directly by calling 888-393-1388. Learn more about his practice here: https://bit.ly/2vFXTrF

Kimberly Busch
AskTheLawyers.com™, LLC
970-239-1453
email us here
Visit us on social media:
Facebook
Twitter
LinkedIn

FDA Warns of Potential Danger from Gadolinium in MRIs


Source: EIN Presswire